CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
An application of a C-2-estimate for a complex Monge-Ampere equation 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2021, 卷号: 32, 期号: 12, 页码: 13
Authors:  Li, Chang;  Ni, Lei;  Zhu, Xiaohua
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Kahler metrics  holomorphic sectional curvature  Ric(k)  complex Monge-Ampere equation  Schwarz lemma  nef and ample line bundles  canonical line bundle  
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:79/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Higher-order geometric flow of hypersurfaces in a Riemannian manifold 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 47
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
Universal interpolation inequality  gradient flow  Sobolev inequality on submanifold  
Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 5, 页码: 18
Authors:  He, Ling;  Li, Jiayu
Favorite  |  View/Download:97/0  |  Submit date:2020/01/10
Symplectic critical surface  parallel normalized mean curvature vector  complex space form  rotationally symmetric  
AN EXTENSION OF A THEOREM OF WU-YAU 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2017, 卷号: 107, 期号: 3, 页码: 573-579
Authors:  Tosatti, Valentino;  Yang, Xiaokui
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
CURVATURES OF MODULI SPACE OF CURVES AND APPLICATIONS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 5, 页码: 841-854
Authors:  Liu, Kefeng;  Sun, Xiaofeng;  Yang, Xiaokui;  Yau, Shing-Tung
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Curvature  moduli space  Weil-Petersson metric  
Hermitian manifolds with semi-positive holomorphic sectional curvature 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2016, 卷号: 23, 期号: 3, 页码: 939-952
Authors:  Yang, Xiaokui
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
onthelowerboundsofthecurvaturesinaboundeddomain 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 1
Authors:  Lu Qikeng
Favorite  |  View/Download:62/0  |  Submit date:2020/01/10
On the lower bounds of the curvatures in a bounded domain 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 1, 页码: 1-10
Authors:  Lu QiKeng
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
minimal function  minimal integral  lower bound